Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 8, 3533–4008
Issue 7, 3059–3532
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cosmetic surgery and the link volume of hyperbolic $3$–manifolds

Yo’av Rieck and Yasushi Yamashita

Algebraic & Geometric Topology 16 (2016) 3445–3521
Bibliography
1 J Berge, The knots in D2 × S1 which have nontrivial Dehn surgeries that yield D2 × S1, Topology Appl. 38 (1991) 1 MR1093862
2 S A Bleiler, C D Hodgson, J R Weeks, Cosmetic surgery on knots, from: "Proceedings of the Kirbyfest" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2, Geom. Topol. Publ. (1999) 23 MR1734400
3 C Cao, G R Meyerhoff, The orientable cusped hyperbolic 3–manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
4 D Gabai, Surgery on knots in solid tori, Topology 28 (1989) 1 MR991095
5 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
6 G H Hardy, E M Wright, An introduction to the theory of numbers, Oxford Univ. Press (2008) MR2445243
7 A E Hatcher, On the boundary curves of incompressible surfaces, Pacific J. Math. 99 (1982) 373 MR658066
8 H M Hilden, Every closed orientable 3–manifold is a 3–fold branched covering space of S3, Bull. Amer. Math. Soc. 80 (1974) 1243 MR0350719
9 W Jaco, Lectures on three–manifold topology, 43, Amer. Math. Soc. (1980) MR565450
10 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, 220, Amer. Math. Soc. (1979) MR539411
11 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
12 A Kawauchi, Imitation of (3,1)–dimensional manifold pairs, Sūgaku 40 (1988) 193 MR974760
13 A Kawauchi, Almost identical imitations of (3,1)–dimensional manifold pairs, Osaka J. Math. 26 (1989) 743 MR1040422
14 T Kobayashi, Y Rieck, A linear bound on the tetrahedral number of manifolds of bounded volume (after Jørgensen and Thurston), from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 27 MR2866921
15 J M Montesinos, A representation of closed orientable 3–manifolds as 3–fold branched coverings of S3, Bull. Amer. Math. Soc. 80 (1974) 845 MR0358784
16 R Myers, Simple knots in compact, orientable 3–manifolds, Trans. Amer. Math. Soc. 273 (1982) 75 MR664030
17 J Remigio-Juárez, The link volume of 3–manifolds is not multiplicative under coverings, Proc. Amer. Math. Soc. 144 (2016) 4075 MR3513562
18 J Remigio-Juárez, Y Rieck, The link volumes of some prism manifolds, Algebr. Geom. Topol. 12 (2012) 1649 MR2966698
19 Y Rieck, Y Yamashita, The link volume of 3–manifolds, Algebr. Geom. Topol. 13 (2013) 927 MR3044597
20 H Seifert, Topologie Dreidimensionaler Gefaserter Räume, Acta Math. 60 (1933) 147 MR1555366
21 C Series, The modular surface and continued fractions, J. London Math. Soc. 31 (1985) 69 MR810563
22 T Soma, The Gromov invariant of links, Invent. Math. 64 (1981) 445 MR632984
23 M Teragaito, Links with surgery yielding the 3–sphere, J. Knot Theory Ramifications 11 (2002) 105 MR1885750
24 W P Thurston, The geometry and topology of three–manifolds, lecture notes (1979)